Access count of this item: 67

Files in This Item:
File Description SizeFormat 
0643-12.pdf323.23 kBAdobe PDFView/Open
Title: Sarafyan の埋め込み型公式の特性について(常微分方程式の数値解法)
Authors: 田中, 正次  KAKEN_name
山下, 茂  KAKEN_name
小宮, 右子  KAKEN_name
三枝, 泉  KAKEN_name
Author's alias: Tanaka, Masatsugu
Yamashita, Shigeru
Komiya, Yuko
Saegusa, Izumi
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 643
Start page: 195
End page: 202
Appears in Collections:Numerical Solution of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.